# SDR REXA200600101

- Difficulty date: November 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 6,865 hours, 5,404 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL MESSAGE AFTER TAKEOFF.  QRH FOLLOWED, DECLARED EMERGENCY ON APPROACH TO MSP LANDED WITHOUT INCIDENT.  SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD2006-12-21.
